MAUDE Adverse Event Report: ICECURE MEDICAL LTD.; PROSESNE CRYOABLATION SYSTEM

ICECURE MEDICAL LTD.; PROSESNE CRYOABLATION SYSTEM
Model Number FAS3100000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent lung cryoablation procedure.During the second probe insertion/positioning, a mild pneumothorax occurred intra-procedurally.The physician assessed the event as a non-serious, mild adverse event with no evidence of device malfunction or deficiency.The event aligns with known risks of lung cryoablation procedures described in the device labeling and user manual, and the complaint will continue to be monitored for trends.

Common Device Name
PROSESNE CRYOABLATION SYSTEM
Manufacturer (Section D)
ICECURE MEDICAL LTD.
7 haeshel st.
caesarea, isr 3079504 POB31 63
IS  POB3163
Manufacturer (Section G)
ICECURE MEDICAL LTD.
7 haeshel st.
caesarea, isr 3079504 POB31 63
IS   POB3163
Manufacturer Contact
maayan levi
7 haeshel st.
caesarea, isr 3079504 POB31-63
IS   POB3163
MDR Report Key25196270
Report Number3008797959-2026-00001
Device Sequence Number18744204
Product Code GEH
UDI-Device Identifier07290015487160
UDI-Public07290015487160
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K183213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFAS3100000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/17/2026
Date Device Manufactured12/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown